MAUDE Adverse Event Report: MAQUET SAS VOLISTA; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVCS209030A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial reporter was the getinge technician.Event site name: (b)(6) hospital.Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Getinge became aware of an issue with one of its surgical lights ¿ the volista access ii.An employee from the designated complaint unit noticed the presence of paint chipping on the support arm, spring arm, and fork.No injuries have been reported, however we decided to report this issue out of an abundance of caution, as any particles falling into the sterile field or during a procedure could cause contamination in the event of recurrence.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of its surgical lights - the volista access ii.An employee from the designated complaint unit noticed the presence of paint chipping on the support arm, spring arm, and fork.No injuries have been reported, however we decided to report this issue out of an abundance of caution, as any particles falling into the sterile field or during a procedure could cause contamination in the event of recurrence.Based on the information collected, it was established that when the event occurred, the surgical lights did not meet its specification, since paint chipping could be considered as technical deficiencies, and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place.As stated by the subject matter expert, peeling paint was probably caused by: a stagnation of aggressive disinfectant and detergent products due to an inappropriate cleaning protocol.The presence of liquid water or an exposure to humid air due to a high relative humidity of the operating room.The instruction for use indicates the environmental condition for use, the relative humidity must be between 20% and 75%.To prevent any incident the instruction for use mentions to perform daily and monthly inspection in order to detect painting defects, impact marks or other damages.The instruction for use mentions not to clean the device under running water nor spray a solution directly onto the device.Certain cleaning products or procedures may damage the paintwork of the device, which may result in particles falling onto the surgical site during an operation.Fumigation methods are unsuitable for disinfecting the unit and must not be used.The instruction for use mentions to wipe with a dry cloth and to make sure no liquid residue is left on the device after cleaning.To reduce the appearance of degradation of the surface, the technical manual or maintenance manual mentions in the preventive maintenance protocol to lubricate some parts of device.The instruction for use mentions not to use a damaged device because it may lead to a risk of injury for users or a risk of infection for patients.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number ot# (b)(4).

Brand Name
VOLISTA
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
diana gutekunst
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key23321090
Report Number9710055-2025-0000274
Device Sequence Number13414949
Product Code FSY
UDI-Device Identifier03700712420635
UDI-Public(01)03700712420635
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVCS209030A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown